Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Narcan is antidote for

Premium Questions

Dr. Sweta Singla MD

Should narcan be used on patient mostly non responsive (can not move) smell of alcohol, head trauma and right ear bleeding with head fracture? Possible stroke or anuerism ... View answer

Answered by : Dr. Sweta Singla ( Neurologist)
Dr.  Chobufo Ditah MD

If a person falls has head injury , is stable knows responds to place and time but can't talk, smell of alcohol, in critical condition, should they be injected with .04 mg of narcan? This person ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr.  Vaishalee Punj MD

and 911 was called. they administered narcan interveinously and continued for 3 days. saying she must have overdosed on herion and, or opiets. she is anti drug. the narcan threw her thru a loop , agitation... View answer

Answered by : Dr. Vaishalee Punj ( General & Family Physician)
Dr. Ram Choudhary MD

30 year old female. Patient overdosed on Vicodin and alcohol. In ED, she received Narcan ... antidote. Three weeks later, she has been/is experiencing the following: weight loss , nausea, hair loss ... View answer

Answered by : Dr. Ram Choudhary ( Internal Medicine Specialist)
Dr.  Ashok Kumar MD

Recently I took 10 mg hydrocodone and 400 mills of Seroquel . I had a severe reaction, was taken to the hospital via 911, and at the hospital they XXXXXXX I was abusing Hydrocodone, gave me Narcan sp, and a long ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)

Public Forum Discussions

Dr. Akhtarhusian Ghausi MD

My mom, 78 years old, was in the hospital for back surgery. Post surgery she had to have Narcan ... the use of Narcan? My mom is having terrible hallucinations and behavioral issues now that she never had ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Matt Wachsman MD

my friend went into the hosp itasl last night cuz of heroin over dose and got 2 injections of narcan.she is having a very hard time brething and its been about 24 hrs.shes freaking out and scared ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr.   Vanya Narayan MD

would like to narrow the scope. I remember some years ago Narcan was given to me for severe itching from ... View answer

Answered by : Dr. Vanya Narayan ( Dermatologist)
Dr. Olgeta Xhufka MD

was administered Narcan 4 times. She had not overdosed but had pneumonia causing sepsis. After 9 days ..., pain in joints and muscles below her neck. Could the Narcan have caused harm or any ... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr. Girija Kumari MD

regularly and find that they give me NARCAN and Morphine IV Ctrg while I am asleep. ... View answer

Answered by : Dr. Girija Kumari ( Anesthesiologist)